# SDR 371PA0034

- Difficulty date: January 23, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 34,477 hours, 26,104 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4051600913
- Condition: Malfunctioned
- Location: Flt Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT DRIFTED OFF ALTITUDE IN CRUISE +320 FT, THEN RECAPTURED ASSIGNED ALTITUDE.  PLACED AUTOPILOT ALTITUDE HOLD ON MEL 22-1. REPLACED "A" FLIGHT CONTROL COMPUTER PER MM 34-60.  PERFORMED FCC TEST AND LAND VERIFY. TEST NORMAL.
